| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
08/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.The user facility is foreign; therefore a facility medwatch report will not be available.Report source ¿ (b)(6).
Event or Problem Description
It was reported a screw fractured during surgery.No adverse events have been reported as a result of this malfunction.
Event or Problem Description
This follow-up report is being submitted to relay additional information.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.Functional testing and inspections could not be performed due to the product not being returned and no photographs being provided.The dhr will not be reviewed as the lot number remains unknown.There are no indications of manufacturing defects.For this part (95-6104) and the previous one year (from the notification date) regarding the fracturing of this screw, there is a complaint rate of (b)(4) which is no greater than the occurrence listed in the application fmea.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following fields were updated: b4 date of this report.B5 describe event or problem.D10 device availability.G4 date received by manufacturer.G7 type of report.H2 follow up type.H3 device evaluated by manufacturer.H6 method code.H6 results code.H6 conclusions code.H10 additional narratives/data.